# SDR 2011FA0000040

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: General aviation
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611029NAS161
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(TAMY) PILOT REPORT: C HYD QTY DECREASED TO 26 AND SYSTEM PRESS AND QTY LIGHT ILLUM. EICAS MSG C HYD SYS PRESS AND C HYD QTY DISPLAYED. AIRCRAFT RETURN TO MIA. CORRECTIVE ACTION: DURING VISUAL INSPECTION FOUND RH LCCA FILTER CASE GASKET DAMAGED. REMOVED AND REPLACED LCCA FILTER COVER GASKET IAW B767 AMM 27-11-15 PAGE 401-405. NO LEAKS NOTED.
